Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 20, 2020, 6:58 PM CDT for 7 counties in Wisconsin. It was in force for 47 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2020, 6:58 PM CDT (23:58 UTC)
- Expired
- Apr 20, 2020, 7:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Menominee County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 52 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 7:01 PM CDT | TSTM WND DMG | Waupaca, WI | TREES AND POWER LINES DOWN. TIME ESTIMATED BY RADAR. |
| Apr 20, 7:19 PM CDT | TSTM WND DMG | New London, WI | TREES AND POWER LINES DOWN. TIME ESTIMATED BY RADAR. |
| Apr 20, 7:20 PM CDT | HAIL 1 | Fremont, WI | REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR. |
| Apr 20, 7:25 PM CDT | HAIL 0.25 | Krakow, WI | HAIL IS COVERING THE GROUND |
| Apr 20, 7:27 PM CDT | TSTM WND GST 45 | Hortonville, WI | QUARTER INCH SIZED HAIL. AT COUNTY HWY TT AND MIDWAY RD. |
| Apr 20, 7:27 PM CDT | TSTM WND GST 47 | 6 Se Fremont, WI | DIME SIZED HAIL ALSO FELL. |
| Apr 20, 7:30 PM CDT | TSTM WND GST 35 | 2 N Hortonville, WI | QUARTER INCH SIZED HAIL FELL TOO. |
| Apr 20, 7:35 PM CDT | TSTM WND DMG | Black Creek, WI | SEVEN SNAPPED POWER POLES NORTH OF BLACK CREEK BETWEEN HWY G AND BRUGGER ROAD. REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR. |
| Apr 20, 7:36 PM CDT | HAIL 0.25 | Greenville, WI | AT HWY JJ AND HWY 76 |
| Apr 20, 7:37 PM CDT | TSTM WND GST 50 | 1 E Larsen, WI | PEA SIZE HAIL AS WELL |
| Apr 20, 7:37 PM CDT | HAIL 0.25 | Greenville, WI | HAIL IS COVERING THE GROUND |
| Apr 20, 7:41 PM CDT | HAIL 0.25 | 3 W Neenah, WI | |
| Apr 20, 7:47 PM CDT | TSTM WND DMG | 2 Se Briarton, WI | SIX POWER POLES SNAPPED AND WIRES DOWN IN THE TOWN OF CICERO. TIME ESTIMATED BY RADAR. |
| Apr 20, 7:47 PM CDT | TSTM WND DMG | 2 Ssw Oshkosh, WI | TREE AND WIRES DOWN IN NEKIMI. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WUUS53 KGRB 202358
SVRGRB
WIC078-087-097-115-135-137-139-210045-
/O.NEW.KGRB.SV.W.0006.200420T2358Z-200421T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
658 PM CDT Mon Apr 20 2020
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southeastern Portage County in central Wisconsin...
Southeastern Menominee County in northeastern Wisconsin...
Winnebago County in east central Wisconsin...
Waushara County in central Wisconsin...
Waupaca County in northeastern Wisconsin...
Outagamie County in northeastern Wisconsin...
Shawano County in northeastern Wisconsin...
* Until 745 PM CDT.
* At 657 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Embarrass to near Chain O'
Lakes-King to 6 miles east of Adams, moving southeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Waupaca and Napowan Scout Camp around 705 PM CDT.
Shawano, Clintonville and Embarrass around 710 PM CDT.
Fremont around 715 PM CDT.
Lake Poygan and Navarino Wildlife Area around 720 PM CDT.
Black Creek around 730 PM CDT.
Oshkosh around 735 PM CDT.
Central Lake Winnebago around 745 PM CDT.
Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Northport, Rose Lawn, Freedom, Borth,
Whitcomb, Zittau, Harbor Springs and Allenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4398 8889 4398 8960 4420 8960 4434 8939
4494 8910 4487 8849 4486 8849 4484 8825
4459 8824 4459 8820 4424 8819 4424 8840
4389 8841 4389 8888
TIME...MOT...LOC 2357Z 302DEG 47KT 4477 8886 4430 8918 4396 8969
HAIL...<.75IN
WIND...60MPH
$$
Kurimski3 follow-up statements
288
WWUS53 KGRB 210015
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
715 PM CDT Mon Apr 20 2020
WIC097-210025-
/O.CAN.KGRB.SV.W.0006.000000T0000Z-200421T0045Z/
Portage WI-
715 PM CDT Mon Apr 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4398 8889 4398 8960 4417 8955 4426 8921
4493 8902 4484 8825 4459 8824 4458 8821
4459 8820 4424 8819 4424 8840 4389 8841
4389 8888
TIME...MOT...LOC 0015Z 302DEG 47KT 4466 8862 4419 8894 4385 8945
$$
WIC078-087-115-135-137-139-210045-
/O.CON.KGRB.SV.W.0006.000000T0000Z-200421T0045Z/
Menominee WI-Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
Shawano WI-
715 PM CDT Mon Apr 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN MENOMINEE...WINNEBAGO...WAUSHARA...WAUPACA...
OUTAGAMIE AND SHAWANO COUNTIES...
At 715 PM CDT, severe thunderstorms were located along a line
extending from near Navarino Wildlife Area to near Lake Poygan to
near Westfield, moving southeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Fremont, Lake Poygan and Navarino Wildlife Area around 720 PM CDT.
Black Creek around 730 PM CDT.
Oshkosh around 740 PM CDT.
Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Northport, Rose Lawn, Freedom, Borth,
Zittau, Harbor Springs, Allenville and Frazer Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4398 8889 4398 8960 4417 8955 4426 8921
4493 8902 4484 8825 4459 8824 4458 8821
4459 8820 4424 8819 4424 8840 4389 8841
4389 8888
TIME...MOT...LOC 0015Z 302DEG 47KT 4466 8862 4419 8894 4385 8945
HAIL...<.75IN
WIND...60MPH
$$
Kurimski455
WWUS53 KGRB 210029
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
729 PM CDT Mon Apr 20 2020
WIC078-210038-
/O.CAN.KGRB.SV.W.0006.000000T0000Z-200421T0045Z/
Menominee WI-
729 PM CDT Mon Apr 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4398 8889 4398 8944 4412 8924 4425 8898
4485 8880 4484 8825 4459 8824 4458 8821
4459 8820 4424 8819 4424 8840 4389 8841
4389 8888
TIME...MOT...LOC 0028Z 302DEG 47KT 4460 8848 4413 8880 4379 8931
$$
WIC087-115-135-137-139-210045-
/O.CON.KGRB.SV.W.0006.000000T0000Z-200421T0045Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-Shawano WI-
729 PM CDT Mon Apr 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WINNEBAGO...EASTERN WAUSHARA...EASTERN WAUPACA...OUTAGAMIE AND
EASTERN SHAWANO COUNTIES...
At 728 PM CDT, severe thunderstorms were located along a line
extending from near Navarino Wildlife Area to near Lake Poygan to
Montello, moving southeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Black Creek around 735 PM CDT.
Oshkosh around 745 PM CDT.
Central Lake Winnebago around 800 PM CDT.
Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Mackville, Leeman, Larsen, Northport,
Orihula, Sugar Bush, Rose Lawn and Freedom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4398 8889 4398 8944 4412 8924 4425 8898
4485 8880 4484 8825 4459 8824 4458 8821
4459 8820 4424 8819 4424 8840 4389 8841
4389 8888
TIME...MOT...LOC 0028Z 302DEG 47KT 4460 8848 4413 8880 4379 8931
HAIL...0.75IN
WIND...60MPH
$$
Kurimski598
WWUS53 KGRB 210040
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
740 PM CDT Mon Apr 20 2020
WIC087-115-135-137-139-210049-
/O.EXP.KGRB.SV.W.0006.000000T0000Z-200421T0045Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-Shawano WI-
740 PM CDT Mon Apr 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...EASTERN
WAUSHARA...EASTERN WAUPACA...OUTAGAMIE AND EASTERN SHAWANO COUNTIES
WILL EXPIRE AT 745 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
However, a Severe Thunderstorm Warning has been reissued for eastern
Outagamie and Winnebago County until 845 PM.
LAT...LON 4398 8889 4398 8944 4412 8924 4425 8898
4485 8880 4484 8825 4459 8824 4458 8821
4459 8820 4424 8819 4424 8840 4389 8841
4389 8888
TIME...MOT...LOC 0039Z 302DEG 47KT 4455 8836 4408 8868 4374 8919
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:07 PM CDT, 51 minutes earlier.
Area forecast discussion, Apr 20, 6:07 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 607 PM CDT Mon Apr 20 2020 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Tuesday Issued at 410 PM CDT Mon Apr 20 2020 Main forecast concern is the potential for showers and thunderstorms through this evening. This evening through tonight...A cold front was moving across the area this afternoon producing strong gusty winds up to 50 mph and light rain showers along the front. Light rain showers, and even a mix of rain and snow showers over far north-central Wisconsin, were also trailing behind the front. Mid-level lapse rates of 7 to 8 degrees C/km were sliding across northeast Wisconsin this afternoon as 250 J/kg MUCAPE began to move into central Wisconsin. The steep lapse rates and increasing MUCAPE, in concert with the cold front, will keep thunderstorm chances in central and east-central Wisconsin through this evening. Southwest winds ahead of the front will turn west this evening then veer northwest before midnight. Although high pressure will build into the region late this evening behind the front allowing skies to clear, an upper-level jet max will remain overhead. The pressure gradient associated with this jet's northwest flow will tighten over the Upper Mississippi Valley tonight, resulting in breezy surface winds. Tuesday...As the upper-level jet max shifts over the forecast area Tuesday morning, the pressure gradient will continue to tighten. Forecast soundings indicate mixing up to 800mb could occur throughout Tuesday resulting in gusty surface winds with gusts up to 35 mph. Since the surface high pressure system will shift over the forecast area into Tuesday, very dry conditions are expected with dew points dropping to the single digits across north-central and central Wisconsin by Tuesday afternoon. Relative humidity values could drop to critical values for fire weather. However, the gusty surface winds will begin to decrease into Tuesday afternoon when the lower dew points develop. Towards the end of this forecast period, a cold front will slide into the Upper Mississippi Valley causing clouds to increase across the forecast area Tuesday evening. .LONG TERM...Tuesday Night Through Monday Issued at 410 PM CDT Mon Apr 20 2020 Northwest flow will bring a few weak systems across the area through the end of the week, then larger system possible toward/into the weekend. Temperatures through the period look to be near or below normal. Tuesday night and Wednesday...weak low pressure will track from North Dakota into northeast Iowa Wednesday afternoon. Surface warm front will lift into southwest Wisconsin ahead of the low, with light precip activity at times along and north of the boundary expected Tuesday night into Wednesday. Weak WAA, a weak shortwave and the RRQ of an upper jet will provide the main forcing, but it will be weak so only light amounts are expected. P-type will be a little tricky Tuesday night and early Wednesday morning as above freezing warm nose between 2000-5000ft could change the rain/snow to a little sleet or freezing rain. Snow accumulations look to be around a half inch or less with little to no icing. Will continue to mention the potential for some slippery roads, especially across the north, in the HWO. The light precip looks to change over to rain as the boundary layer warms up Wednesday morning. Prospects for thunder still look very low with little to no instability to work with and only marginal lapse rates. Thursday into Friday...weak high pressure builds into the western Great Lakes on Thursday, providing mainly dry weather. A weak shortwave will approach Thursday night, bringing a slight chance of a rain or snow shower. Then an upper trough and weak shortwave cross over the Great Lakes on Friday, bringing low chances for precip to the area. Should mainly be rain, but a little snow could mix in across northern WI at night. This weekend...models trending toward a large system tracking into the Great Lakes. Still time to see how models behave/trend with this system. The system does not have a lot of cold to work with, so snow potential looks iffy at this point. Could be a wind producer, with possible lakeshore flood issues on the bay if a persistent northeast wind sets up. && .AVIATION...for 00Z TAF Issuance Issued at 606 PM CDT Mon Apr 20 2020 Scattered showers and isolated thunderstorms will end from west to east this evening as a cold front moves across the area. Surface wind gusts to 40 kts are possible with some of the activity. Skies should clear later tonight as drier air arrives from the northwest. Decent flying weather is expected Tuesday, with mostly clear skies and excellent visibility. Northwest winds could gust to 30 kts at times, especially before early afternoon. CLouds will increase Tuesday night as another frontal system approaches. MVFR ceilings and rain and snow showers are expected after midnight. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Hykin LONG TERM......Bersch AVIATION.......RDM
Hazardous weather outlook, Apr 20, 3:17 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 317 PM CDT Mon Apr 20 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 317 PM CDT Mon Apr 20 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a chance of thunderstorms through early this evening, mainly for central and east-central Wisconsin. Gusty winds and small hail are possible in the strongest storms. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Light snow is possible Tuesday night into Wednesday morning and could create a few slippery spots on roads. There is a slight chance of thunderstorms Wednesday afternoon and evening. The storms are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Formal spotter activation will not be needed this evening or tonight. LMZ521-522-541>543-212030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 317 PM CDT Mon Apr 20 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Conditions hazardous to small craft are expected tonight. A few gale force gusts around 35 knots possible in the waters adjacent to the northern Door Peninsula late tonight into Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Conditions hazardous to small craft will persist into early Tuesday afternoon. Hykin/Bersch
In the hours before
Local storm report, Apr 20, 5:02 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
502 PM CDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL CLINTONVILLE 44.61N 88.75W
04/20/2020 E0.25 INCH WAUPACA WI TRAINED SPOTTER
&&
RICHMLocal storm report, Apr 20, 5:26 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM NON-TSTM WND GST WAUTOMA 44.06N 89.28W
04/20/2020 M48 MPH WAUSHARA WI AWOS
AWOS STATION KY50 WAUTOMA MUNICIPAL AIRPORT.
&&
KURIMSKISpecial weather statement, Apr 20, 5:58 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Green Bay WI
558 PM CDT Mon Apr 20 2020
WIZ030-031-035>037-045-202345-
Waupaca WI-Shawano WI-Wood WI-Waushara WI-Marathon WI-Portage WI-
558 PM CDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE...MARATHON...
NORTHWESTERN WAUSHARA...WAUPACA AND WESTERN SHAWANO COUNTIES UNTIL
645 PM CDT...
At 557 PM CDT, Doppler radar was tracking a line of strong showers
and isolated thunderstorms along a line extending from Wausau to 6
miles southeast of Hatfield. Movement was southeast at 60 mph.
Pea size hail and wind gusts up to 50 mph will be possible.
Strong showers will be near...
Weston and Rib Mountain around 600 PM CDT.
Bevent around 615 PM CDT.
Wittenberg around 620 PM CDT.
Other locations impacted by these showers include Big Eau Pleine
County Park, Moon, Coddington, Fenwood, Kellner, Whitcomb, Powers
Bluff County Park, Iola, Buckbee and Ringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4482 9032 4512 8979 4512 8961 4459 8871
4459 8874 4449 8875 4400 8960 4425 8960
4425 9032
TIME...MOT...LOC 2257Z 311DEG 50KT 4497 8959 4437 9061
KurimskiLocal storm report, Apr 20, 6:18 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
618 PM CDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM NON-TSTM WND GST MARSHFIELD 44.66N 90.16W
04/20/2020 M45 MPH WOOD WI ASOS
ASOS STATION KMFI MARSHFIELD MUNICIPAL AIRPORT.
&&
KURIMSKILocal storm report, Apr 20, 6:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
632 PM CDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM NON-TSTM WND GST MARSHFIELD 44.66N 90.16W
04/20/2020 M49.00 MPH WOOD WI ASOS
ASOS STATION KMFI MARSHFIELD MUNICIPAL AIRPORT.
0618 PM NON-TSTM WND GST WAUSAU 44.96N 89.63W
04/20/2020 M43.00 MPH MARATHON WI ASOS
ASOS STATION KAUW WAUSAU DOWNTOWN AIRPORT.
0626 PM NON-TSTM WND GST MOSINEE 44.78N 89.69W
04/20/2020 M58.00 MPH MARATHON WI AWOS
AWOS STATION KCWA CENTRAL WISCONSIN AIRPORT.
&&
KURIMSKISpecial weather statement, Apr 20, 6:36 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
636 PM CDT Mon Apr 20 2020
WIZ020-030-031-035>039-045-048-074-210030-
Southern Oconto County WI-Waupaca WI-Shawano WI-Outagamie WI-
Winnebago WI-Wood WI-Waushara WI-Marathon WI-Portage WI-Brown WI-
Menominee WI-
636 PM CDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOOD...NORTHWESTERN
BROWN...PORTAGE...SOUTHEASTERN MARATHON...SOUTHWESTERN MENOMINEE...
NORTHWESTERN WINNEBAGO...WAUSHARA...WAUPACA...OUTAGAMIE AND SHAWANO
COUNTIES UNTIL 730 PM CDT...
At 633 PM CDT, Doppler radar was tracking a line of strong showers
and isolated thunderstorms along a line extending from 9 miles north
of Wittenberg to near Necedah. Movement was southeast at 55 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible. Wind
gusts in excess of 50 mph have been measured with these showers.
Strong showers will be near...
Shawano and Embarrass around 705 PM CDT.
Navarino Wildlife Area around 710 PM CDT.
Pulaski around 725 PM CDT.
Other locations impacted by these showers include Butte Des Morts,
Northport, Rose Lawn, Coddington, Freedom, Borth, Kellner, Whitcomb,
Zittau and Harbor Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4398 8889 4398 8960 4425 8960 4425 9002
4503 8920 4503 8904 4465 8796 4390 8881
4390 8889
TIME...MOT...LOC 2333Z 300DEG 46KT 4495 8909 4408 9008
KurimskiThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 4:03 PM CDT | Special Marine Warning | GRB | 117 min | |
| Apr 20, 5:58 PM CDT | Special Weather Statement | GRB | Marathon, Portage, Waupaca, Wood | 47 min |
| Apr 20, 6:36 PM CDT | Special Weather Statement | GRB | Outagamie, Portage, Shawano, Waupaca, Waushara, Winnebago | 54 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.